MathSciNet Relay Station
MathSciNet bibliographic data
MR2140867 11J72 (11G55 33B30 33C20)
Rivoal, Tanguy Indépendance linéaire des valeurs des polylogarithmes. [Linear independence of the values of polylogarithms] J. Théor. Nombres Bordeaux 15 (2003), no. 2, 551–559.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement